# SDR SWIA202161245

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED - BTWN FS'S 349/364 @ STGR 20R     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED INTERCOSTAL P/N SH670-31994-1  BETWEEN FS349-364 AT STR 20R IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG SH670-31950  REV-Y, SEE COTINUATION FOR WORK ACCOMPLISHED. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
